# SDR 29GA95732112011A

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 29,585 hours, 34,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727725
- Condition: Inoperative
- Location: Warning Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: TLH/FLL PILOT REPORTED LANDING GEAR WARNING HORN YOU CANNOT SILENCE IT.  REPLACED CIRCUIT BREAKER (CB-1) ON RIGHT CIRCUIT BREAKER PANEL OPERATIONAL CHECK GOOD.
